# SDR DHL2006745522

- Difficulty date: September 2, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 72,477 hours, 48,361 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON WINDOW FRAME BS 950C +10" LEFT SIDE.  CORROSION ON WINDOW FRAME SKIN WAS FOUND OUT OF LIMITS, MATERIAL REMOVED .008" IAW B727 SRM 56-20-1.  REMOVED FASTENERS IAW B727 SRM 51-30-2.  FABRICATED REPAIR DOUBLER USING 2024 T3, .160", PO NR 6149182 DIM 25" BY 20" IAW B727 SRM 56-20-3 FIG 1, ALODINE AND PRIMED PART AND AREA IAW B727 SRM 51-10-2.  INSTALLED WINDOW FRAME DOUBLER REPAIR IAW B727 SRM 56-20-3 FIG 1.
